| Catalog Number |
100/133/060 |
| Medical Device Problem Code |
Unintended Deflation (4061)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/07/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the pilot cuff deflated.There was patient involvement.The operator of the device was a healthcare professional.No patient harm was reported.
Additional Manufacturer Narrative
H3: neither samples nor pictures were received for the analysis of this complaint.Complaint for the failure mode "a0125 - cuff deflation / leakage" could not be confirmed by investigation as no samples nor pictures was provided by the customer.The device history review (dhr) of lot number was reviewed, and it was confirmed that no non-conformities were reported during production.The quality inspection forms were reviewed, and it was observed that no defects were found, and the lot was released.Without the return of the samples a comprehensive failure investigation cannot be performed, and a probable cause cannot be determined.